MathSciNet Relay Station
MathSciNet bibliographic data
MR1179999 90D40 (90D05 92D15)
Swinkels, Jeroen M. Evolutionary stability with equilibrium entrants. J. Econom. Theory 57 (1992), no. 2, 306–332.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement